# SDR 05FDEA01650

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6519606350
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SHEAR WEB BTWN 1164 TO 1183, RBL 18 TO 65 IS CORRODED.  REMOVED AND REPLACED L-CHANNEL IAW SRM 51-30-2.
